Thread: stiff injection site
07-02-2004, 02:20 PM #1
stiff injection site
quick question? Ive been spot injecting fina 1cc @ 100ml eod for two weeks now. Ive had some soreness and swelling in different spots but it always goes away. Lastnight I shot in my delt and everything seemed normal through the night it kept waking me up though and today the skin around the injection site is real stiff and it itches a little when i message it. Its not really red just real stiff. Is this normal? Thanks for the help? .....maybe it wasnt so quick
07-02-2004, 02:52 PM #2
are u massagin the area after u inject to spread out the oil?
07-02-2004, 02:57 PM #3Originally Posted by devil1
07-02-2004, 03:17 PM #4
its fina he is doing not prop. most fina doent have much BA. some homebrew does though.
07-02-2004, 03:45 PM #5Senior Member
Originally Posted by devil1
- Join Date
- Apr 2004
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)